| Model Number |
15 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to duplicate the reported issue.Stryker determined that the cause of the reported issue was due to the system pcb assembly.Due to a part obsolescence, the device cannot be repaired at this time.The device was returned to the customer unrepaired.
Event or Problem Description
A customer contacted stryker to report that their device would no longer power on.As a result, defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.